BibTeX record journals/ijmmsc/Thanh05

download as .bib file

@article{DBLP:journals/ijmmsc/Thanh05,
  author    = {Le Van Thanh},
  title     = {On the LP-convergence for multidimensional arrays of random variables},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2005},
  number    = {8},
  pages     = {1317--1320},
  year      = {2005},
  url       = {https://doi.org/10.1155/IJMMS.2005.1317},
  doi       = {10.1155/IJMMS.2005.1317},
  timestamp = {Mon, 08 Jun 2020 22:18:26 +0200},
  biburl    = {https://dblp.org/rec/journals/ijmmsc/Thanh05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics